# SDR DALA13053039018

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 52,478 hours, 38,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY LIGHT INOPERATIVE. REPAIRED DAMAGED CONNECTOR IAW SWPM 20 AND CHECKED OK.
